Extensions of maps to the projective plane.

Dydak, Jerzy; Levin, Michael

Algebraic & Geometric Topology (2005)

  • Volume: 5, page 1711-1718
  • ISSN: 1465-3060

How to cite

top

Dydak, Jerzy, and Levin, Michael. "Extensions of maps to the projective plane.." Algebraic & Geometric Topology 5 (2005): 1711-1718. <http://eudml.org/doc/126339>.

@article{Dydak2005,
author = {Dydak, Jerzy, Levin, Michael},
journal = {Algebraic & Geometric Topology},
keywords = {cohomological and extension dimension; projective spaces},
language = {eng},
pages = {1711-1718},
publisher = {Geometry & Topology Publications, Mathematics Institute, University of Warwick, Coventry; Mathematical Sciences Publishers, Berkeley},
title = {Extensions of maps to the projective plane.},
url = {http://eudml.org/doc/126339},
volume = {5},
year = {2005},
}

TY - JOUR
AU - Dydak, Jerzy
AU - Levin, Michael
TI - Extensions of maps to the projective plane.
JO - Algebraic & Geometric Topology
PY - 2005
PB - Geometry & Topology Publications, Mathematics Institute, University of Warwick, Coventry; Mathematical Sciences Publishers, Berkeley
VL - 5
SP - 1711
EP - 1718
LA - eng
KW - cohomological and extension dimension; projective spaces
UR - http://eudml.org/doc/126339
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.